# SDR AALA202303225557

- Difficulty date: March 15, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PRESSURE BULKHEAD LOWER FORWARD SEAL RETAINER ANGLE LOCATED AT BS 1156 AND WL 246.1. REPLACED ANGLE PER SRM 51-40-02-0G.
